# SDR 07FDEA00304

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 72,822 hours, 12,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT OUTBOARD BORE FOUND CORRODED.  CORROSION ON LEFT HAND WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT OUTBOARD BORE REPAIRED AS PER FEDEX E.A. 1-5750-107781 PT1,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
